# SDR QXEA2022081200267

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 10,148 hours, 6,361 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON AFTER POWER IS TURNED OFF. REMOVED FROM SERVICE. PERFORMED EMERGENCY LIGHTS POWER UNIT CHARGE IAW E175 AMM 33-50-01-800-801-A SYS TEST SATISFACTORY, LIGHTS REMAIN OFF AFTER POWER IS OFF. RETURNED TO SERVICE.
